Volume 34, Issue 3
O-Convexity of Orlicz-Bochner Spaces with Orlicz Norm

Chenghua Zhou, Wanzhong Gong & Daoxiang Zhang

Commun. Math. Res., 34 (2018), pp. 261-277.

Published online: 2019-12

Preview Purchase PDF 56 2755
Export citation
  • Abstract

In this paper we give some characterizations of O-convexity of Banach spaces, and show the criteria for O-convexity in Orlicz-Bochner function space $L_M(\mu,\,X)$ and Orlicz-Bochner sequence space $l_M(X_s)$ endowed with Orlicz norm. Moreover, we give a sufficient condition for the dual of such a space to have the fixed point property.

  • Keywords

O-convexity, Orlicz norm, Orlicz-Bochner sequence space, Orlicz-Bochner function space

  • AMS Subject Headings

46B20

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

1521612638@qq.com (Chenghua Zhou)

gongwanzhong@shu.edu.cn (Wanzhong Gong)

  • BibTex
  • RIS
  • TXT
@Article{CMR-34-261, author = {Zhou , Chenghua and Gong , Wanzhong and Zhang , Daoxiang}, title = {O-Convexity of Orlicz-Bochner Spaces with Orlicz Norm}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {34}, number = {3}, pages = {261--277}, abstract = {

In this paper we give some characterizations of O-convexity of Banach spaces, and show the criteria for O-convexity in Orlicz-Bochner function space $L_M(\mu,\,X)$ and Orlicz-Bochner sequence space $l_M(X_s)$ endowed with Orlicz norm. Moreover, we give a sufficient condition for the dual of such a space to have the fixed point property.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2018.03.08}, url = {http://global-sci.org/intro/article_detail/cmr/13493.html} }
TY - JOUR T1 - O-Convexity of Orlicz-Bochner Spaces with Orlicz Norm AU - Zhou , Chenghua AU - Gong , Wanzhong AU - Zhang , Daoxiang JO - Communications in Mathematical Research VL - 3 SP - 261 EP - 277 PY - 2019 DA - 2019/12 SN - 34 DO - http://doi.org/10.13447/j.1674-5647.2018.03.08 UR - https://global-sci.org/intro/article_detail/cmr/13493.html KW - O-convexity, Orlicz norm, Orlicz-Bochner sequence space, Orlicz-Bochner function space AB -

In this paper we give some characterizations of O-convexity of Banach spaces, and show the criteria for O-convexity in Orlicz-Bochner function space $L_M(\mu,\,X)$ and Orlicz-Bochner sequence space $l_M(X_s)$ endowed with Orlicz norm. Moreover, we give a sufficient condition for the dual of such a space to have the fixed point property.

Cheng-hua Zhou, Wan-zhong Gong & Dao-xiang Zhang. (2019). O-Convexity of Orlicz-Bochner Spaces with Orlicz Norm. Communications in Mathematical Research . 34 (3). 261-277. doi:10.13447/j.1674-5647.2018.03.08
Copy to clipboard
The citation has been copied to your clipboard